Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The spherical Bernstein problem in even dimensions


Author: Per Tomter
Journal: Bull. Amer. Math. Soc. 11 (1984), 183-185
MSC (1980): Primary 53C42, 53A70
MathSciNet review: 741736
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. J. Almgren, Jr., Some interior regularity theorems for minimal surfaces and an extension of Bernstein’s theorem, Ann. of Math. (2) 85 (1966), 277-292.
  • 2. E. Bombieri, E. Giorgi and E. Giusti, Minimal cones and the Bernstein problem, Invent. Math. 7 (1969), 243-268. MR 250205
  • 3. S. S. Chern, Differential geometry, its past and future, Actes Congrès Internat. Math. (Nice, 1970), Tome 1, pp. 41-53. MR 428217
  • 4. W. Y. Hsiang, Minimal cones and the spherical Bernstein problem. I, Ann. of Math. (2) 118 (1983), 61-75. MR 707161
  • 5. W. Y. Hsiang, Minimal cones and the spherical Bernstein problem. II, Invent. Math. 74 (1983), 351-369. MR 724010
  • 6. J. Simons, Minimal varieties in riemannian manifolds, Ann. of Math. (2) 88 (1968), 62-105. MR 233295

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 53C42, 53A70

Retrieve articles in all journals with MSC (1980): 53C42, 53A70


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15261-3
PII: S 0273-0979(1984)15261-3